Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. H. A. Newman
Title: Elements of the Topology of Plane Sets of Points
Additional book information: Cambridge, University Press, 1939. 216 pp.

Review Information:

Reviewer: P. A. Smith
Journal: Bull. Amer. Math. Soc. 45 (1939), 822-824
DOI: https://doi.org/10.1090/S0002-9904-1939-07087-0
American Mathematical Society